# SDR AALA20100602SAT01

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 64,593 hours, 33,740 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 35A557
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SAT -  INFLIGHT DFW-MEX.  CREW REPORTED AIRCRAFT VIBRATIONS ON THE FLIGHT CONTROLS.  FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS STALL SHAKER AND STALL WARNING COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
